# SDR JIKA2014112901

- Difficulty date: November 29, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N221BH
- Make and model: Beech C-99
- Aircraft serial: U168
- Aircraft time: 30,220 hours, 45,155 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Diode
- Part number: 70HF10
- Condition: Intermittent
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE FLIGHT PILOT NOTICED COCKPIT LIGHTS & SOME GAUGES STARTED TO FLICKER.  MOMENTS LATER ALL GAUGES FOR LT ENG WENT 0, PILOT ALSO NOTICED THERE WAS NO WARNING OR CAUTION LIGHTS ASSOCIATED WITH GAUGE FAILURE.  NOTIFIED ATC OF CONDITION & DECLARED AN EMER.  PERFORMED A PRECAUTIONARY SHUTDOWN OF LT ENG.  DIVERTED & LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED NR 1 INVERTER BUSS CONTROL CB POPPED, RESET CB & PERFORMED OPERATIONAL CHECKS OF RELATED SYS IAW MM CHAPT 24-52-00, ALL SYS CHECKS WERE NORMAL.  THE ACFT WAS REPOSITIONED BACK.  ALL SYS OPERATED NORMALLY DURING THE REPOSITIONING FLIGHT.  PERFORMED THE DUAL BUSS FEEDER CHECK IAW THE MM CHAPT 25-50-00, PERFORMED A GND RUN OF THE ACFT ALL SYS TESTED NORMALLY.  TO CONFIRM ALL SYS WERE OPERATING NORMALLY THE NR 2 50 AMP CB FOR THE NR 1 BUSS WAS PULLED, THE NR 1 INVERTER WAS FOUND TO BE INOPERATIVE.  FOUND THE FEEDER DIODE’S FOR THE NR 1 BUSS & NR 4 BUSS WERE INTERMITTENT.  REPLACED BOTH DIODES, TESTED THE BUSS SYS IAW THE MM CHAPT 24-50-00, SYS TESTED NORMALLY.  PULLED THE NR 2 50 AMP CB FOR THE NR 1 BUSS, THE NR 1 INVERTER FUNCTIONED NORMALLY.
